# SDR 2005F00043

- Difficulty date: February 17, 2005
- Submitted: March 15, 2005
- Operation: General aviation
- Aircraft: N70Q
- Make and model: Bell 206B
- Aircraft serial: 3160
- Engine: Allsn 250C20B
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 23032027
- Part serial: 18768
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHUT DOWN THE HELICOPTER AT ICY, WHEN ATTEMPTING TO RESTART THE IGNITER WAS FIRING BUT THE COMPRESSOR WAS NOT TURNING.  WENT BACK THROUGH THE CHECKLIST, ON THE SECOND ATTEMPT THE SAME THING HAPPENED, WITH MAINTENANCE PRESENT ON THE THIRD ATTEMPT THE COMPERSSOR WAS TURNING AND THE FUEL LIT OFF BUT PRIOR TO REACHING FLIGHT IDEL 30-40 PERCENT THE FLAME WENT OUT.  MAINTENANCE REMOVED AND REPLACED THE STARTER GENERATOR, INSPECTED THE COMPRESSOR FOR FOD, INSPECTED FUEL NOZZLE, AIR LINES AND THE FUEL.  GROUND RUN CHECK COMPLIED WITH AND STARTED THREE TIMES WITH THE PILOT RESTARTING THE LAST START.  NO OTHER DEFECTS FOUND AND STARTING TIME IS 25-35 SECONDS.  (M)
